Results 1 to 2 of 2

Thread: Currently reducing Cit

  1. #1
    Join Date
    Nov 2006
    Location
    , , United Kingdom.
    Posts
    416

    Currently reducing Cit

    Hi all,

    I'm currently reducing my Cit from 30mg to 0mg over the next three weeks. I'm not on day 2 of 20mg. It is normal to feel horrendous.....anxious as hell and not far away from a panic attack

  2. #2
    Join Date
    Mar 2014
    Posts
    23,572

    Re: Currently reducing Cit

    A lot of people on here recommend a 10% reduction and I recently asked MrAndy who gave me a link to MIND's website where they also stated this. So, perhaps you should do it more gradually and the withdrawal syndrome will be greatly reduced? I did a search and found the Royal board the UK's psychiatrists are affiliated to also say the same. So, GP's are really ignorant on withdrawal of these meds.

    I came off it the old way, because I hadn't been on here back then, so went 20-10mg and then 10-0mg. The first drop was ok with a few days of head zaps, dizziness & cottonwool head. The final drop gave me about 15 days of it and it was worst but it was tolerable and nothing like the start up side effects which always seem far worse for me.
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Diy reducing fluoxetine
    By janey jane in forum Fluoxetine / Prozac
    Replies: 6
    Last Post: 26-11-13, 03:09
  2. NAUSEA - and reducing it
    By Lottie32 in forum Top Tips
    Replies: 16
    Last Post: 31-07-13, 21:02
  3. reducing f luoxetine
    By hopey in forum Fluoxetine / Prozac
    Replies: 2
    Last Post: 29-06-13, 15:00
  4. Reducing meds
    By Gazz in forum Symptoms
    Replies: 2
    Last Post: 25-08-10, 22:49

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •